Bulletin of the American Mathematical Society

Real asymptotic solutions of real differential equations

Monroe H. Martin

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 46, Number 6 (1940), 475-481.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183502711

Mathematical Reviews number (MathSciNet)
MR0002422

Zentralblatt MATH identifier
0061.19704

Citation

Martin, Monroe H. Real asymptotic solutions of real differential equations. Bull. Amer. Math. Soc. 46 (1940), no. 6, 475--481. https://projecteuclid.org/euclid.bams/1183502711


Export citation